# SDR TWAA9818008

- Difficulty date: October 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N602TW
- Make and model: Boeing 767231
- Aircraft serial: 22565
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 830-852
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 15 MAINT CHECK, FOUND HEAVY CORROSION AT UPPER SKIN STA 830 TO 852, RBL 74 TO RBL 97.  REMOVED CORROSION PER SRM 51-10-00.  NDT HIGH FREQ EDY CURRENT PER 51-10-03, PART 6 AND NO CRACKS FOUND.  REPAIRED PER TWA ARA 11596.
